# SDR HALA20240415098

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 41,033 hours, 6,536 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 40,543 hours, 6,571 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 1 Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND #1 ENG OIL PRESSURE TRANSMITTER (4060KS2) BRAIDED OIL LINE LEAKING. REMOVED AND REPLACED LINE P/N: AE711312-2. OPS AND LEAK CHECK OK PER AMM 71-00-00-700-827-A. OK FOR SVC
